Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 720494, 12 pages
http://dx.doi.org/10.1155/2014/720494
Research Article

Eigenvalues of a Class of Singular Boundary Value Problems of Impulsive Differential Equations in Banach Spaces

School of Mathematical Sciences, Shandong Normal University, Ji'nan, Shandong 250014, China

Received 26 May 2013; Accepted 28 October 2013; Published 23 February 2014

Academic Editor: Gestur Ólafsson

Copyright © 2014 Daliang Zhao and Yansheng Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z. Wei, “Positive solution of singular Dirichlet boundary value problems for second order differential equation system,” Journal of Mathematical Analysis and Applications, vol. 328, no. 2, pp. 1255–1267, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. Y. Liu and B. Yan, “Multiple solutions of singular boundary value problems for differential systems,” Journal of Mathematical Analysis and Applications, vol. 287, no. 2, pp. 540–556, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. X. Xian, D. O'Regan, and C. Yanfang, “Structure of positive solution sets of semi-positone singular boundary value problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 7-8, pp. 3535–3550, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. X. Zhang and M. Feng, “Positive solutions for a class of 2nth-order singular boundary value problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 4, pp. 1287–1298, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. R. P. Agarwal and D. O'Regan, “Nonlinear superlinear singular and nonsingular second order boundary value problems,” Journal of Differential Equations, vol. 143, no. 1, pp. 60–95, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. D. Jiang, “Upper and lower solutions method and a superlinear singular boundary value problem,” Computers & Mathematics with Applications, vol. 44, no. 3-4, pp. 323–337, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Z. Wei and C. Pang, “Positive solutions of nonresonant singular boundary value problem of second order differential equations,” Nagoya Mathematical Journal, vol. 162, pp. 127–148, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Y. Cui and Y. Zou, “Positive solutions of nonlinear singular boundary value problems in abstract spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 1, pp. 287–294, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. X. Xu and J. Ma, “A note on singular nonlinear boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 293, no. 1, pp. 108–124, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. Staněk, “Positive solutions of singular Dirichlet and periodic boundary value problems,” Computers & Mathematics with Applications, vol. 43, no. 6-7, pp. 681–692, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. X. Hao, L. Liu, Y. Wu, and N. Xu, “Multiple positive solutions for singular nth-order nonlocal boundary value problems in Banach spaces,” Computers & Mathematics with Applications, vol. 61, no. 7, pp. 1880–1890, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. H. Su, L. Liu, and Y. Wu, “Positive solutions for Sturm-Liouville boundary value problems in a Banach space,” Abstract and Applied Analysis, vol. 2012, Article ID 572172, 11 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. X. Liu, W. Feng, and H. Liu, “Non-resonance and eigenvalues of nonlinear singular boundary value problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 50, no. 7, pp. 995–1012, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. J. Henderson and W. Yin, “Positive solutions and nonlinear eigenvalue problems for functional differential equations,” Applied Mathematics Letters, vol. 12, no. 2, pp. 63–68, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. X. Zhang and L. Liu, “Eigenvalue of fourth-order m-point boundary value problem with derivatives,” Computers & Mathematics with Applications, vol. 56, no. 1, pp. 172–185, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  16. D. Zhao and Y. Liu, “Eigenvalues of nonlinear singular boundary value problems,” International Journal of Mathematics and Computation, vol. 22, no. 1, pp. 34–46, 2014. View at Google Scholar
  17. D. Guo, V. Lakshmikantham, and X. Liu, Nonlinear Integral Equations in Abstract Spaces, vol. 373, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1996. View at MathSciNet
  18. B. Chanane, “Computing the eigenvalues of singular Sturm-Liouville problems using the regularized sampling method,” Applied Mathematics and Computation, vol. 184, no. 2, pp. 972–978, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. K. Q. Lan, “Multiple eigenvalues for singular Hammerstein integral equations with applications to boundary value problems,” Journal of Computational and Applied Mathematics, vol. 189, no. 1-2, pp. 109–119, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. J. Ji and B. Yang, “Eigenvalue comparisons for boundary value problems for second order difference equations,” Journal of Mathematical Analysis and Applications, vol. 320, no. 2, pp. 964–972, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. J. Henderson and W. Yin, “Positive solutions and nonlinear eigenvalue problems for functional differential equations,” Applied Mathematics Letters: An International Journal of Rapid Publication, vol. 12, no. 2, pp. 63–68, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. J. Suo and W. Wang, “Eigenvalues of a class of regular fourth-order Sturm-Liouville problems,” Applied Mathematics and Computation, vol. 218, no. 19, pp. 9716–9729, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. H. Coşkun and N. Bayram, “Asymptotics of eigenvalues for regular Sturm-Liouville problems with eigenvalue parameter in the boundary condition,” Journal of Mathematical Analysis and Applications, vol. 306, no. 2, pp. 548–566, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. L. Aceto, P. Ghelardoni, and C. Magherini, “Boundary value methods as an extension of Numerov's method for Sturm-Liouville eigenvalue estimates,” Applied Numerical Mathematics, vol. 59, no. 7, pp. 1644–1656, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. P. Ghelardoni, “Approximations of Sturm-Liouville eigenvalues using boundary value methods,” Applied Numerical Mathematics, vol. 23, no. 3, pp. 311–325, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. S. Somali and V. Oger, “Improvement of eigenvalues of Sturm-Liouville problem with t-periodic boundary conditions,” Journal of Computational and Applied Mathematics, vol. 180, no. 2, pp. 433–441, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  27. Q. Yao, “Positive solutions for eigenvalue problems of fourth-order elastic beam equations,” Applied Mathematics Letters, vol. 17, no. 2, pp. 237–243, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. Z. Liu, J. Han, and L. Fang, “Integral boundary value problems for first order integro-differential equations with impulsive integral conditions,” Computers & Mathematics with Applications, vol. 61, no. 10, pp. 3035–3043, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. J. Tariboon, “Boundary value problems for first order functional differential equations with impulsive integral conditions,” Journal of Computational and Applied Mathematics, vol. 234, no. 8, pp. 2411–2419, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. R. Liang and J. Shen, “Periodic boundary value problem for second-order impulsive functional differential equations,” Applied Mathematics and Computation, vol. 193, no. 2, pp. 560–571, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. X. Liu and D. Guo, “Method of upper and lower solutions for second-order impulsive integro-differential equations in a Banach space,” Computers & Mathematics with Applications, vol. 38, no. 3-4, pp. 213–223, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. K. Teng and C. Zhang, “Existence of solution to boundary value problem for impulsive differential equations,” Nonlinear Analysis: Real World Applications, vol. 11, no. 5, pp. 4431–4441, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. L. Chen and J. Sun, “Boundary value problem of second order impulsive functional differential equations,” Journal of Mathematical Analysis and Applications, vol. 323, no. 1, pp. 708–720, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. Y. Xu and H. Zhang, “Positive solutions of an infinite boundary value problem for nth-order nonlinear impulsive singular integro-differential equations in Banach spaces,” Applied Mathematics and Computation, vol. 218, pp. 5806–5818, 2012. View at Google Scholar
  35. W. Li and G. Song, “Nonlinear boundary value problem for second order impulsive integro-differential equations of mixed type in Banach space,” Computers & Mathematics with Applications, vol. 56, no. 5, pp. 1372–1381, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  36. D. Guo, “Positive solutions of an infinite boundary value problem for nth-order nonlinear impulsive singular integro-differential equations in Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 5, pp. 2078–2090, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet